MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS

LAKE REGION MEDICAL 0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Model Number 901068-16
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The shepherd guide wire could not be advanced through a chronic total occlusion (cto) in a very calcified anterior tibial (at) artery.The physician attempted to push the wire in order to advance it through the cto.The wire became stuck when removing it from the non-csi 0.035 support catheter and fractured in vivo at the radiopaque tip.Using a 2.5 mm x 100 mm jade balloon, the balloon was deflated when attempting to remove the fragment from the vessel.The fragment was embedded in the sub-medial portion of the vessel preventing the use of a snare.The fragment remains in the chronic total occlusion segment of the distal right at.The lesion was not treated, and the procedure was completed.A procedure is planned for another angiogram with intervention utilizing an antegrade approach to cross the at.The patient is in rest pain per critical limb ischemia criteria.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Common Device Name
0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key16580799
Report Number3006010712-2023-00012
Device Sequence Number4681345
Product Code DQX
UDI-Device Identifier10850026568681
UDI-Public10850026568681
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number901068-16
Device Catalogue Number7-10096-08
Device Lot Number7514894
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown